# SDR MALA060079

- Difficulty date: February 16, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 20,938 hours, 22,869 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Intermittent
- Location: Horizontal Le
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE BOOTS INTERMITTENT ON BOTH MANUAL & AUTO TIMER LIGHT ILLUMINATES ON BOTH MANUAL & AUTO MODE.  AIR RETURN TO MSP.  REMOVED AND REPLACED HORIZONTAL STAB LEADING EDGE, RIGHT SIDE PER AMM 55-10-05-04.  PN ON/OFF 7255800-652, SN ON 1276, SN OFF 0284.  OPS CHECK GOOD.
